# SDR HALA2009121500587

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 77,314 hours, 14,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 8378
- Condition: Faulted
- Location: Cabin Air
- Part time: 21,076 hours, 3,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - MID CABIN TRIM AIR INOP LIGHT AND EICAS MSG    
ILLUMINATED WHILE ON THE GROUND.   INTERROGATED ZONE TEMP CTL FOUND MID CABIN VALVE FAULT. REPLACED TRIM AIR VALVE IAW AMM 21-61-07 AND OPS LEAKED CK GOOD.
